On the structure of locally finite pure semisimple Grothendieck categories
Cahiers de topologie et géométrie différentielle, Volume 23 (1982) no. 4, pp. 397-406.
@article{CTGDC_1982__23_4_397_0,
     author = {Simson, Daniel},
     title = {On the structure of locally finite pure semisimple {Grothendieck} categories},
     journal = {Cahiers de topologie et g\'eom\'etrie diff\'erentielle},
     pages = {397--406},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {23},
     number = {4},
     year = {1982},
     mrnumber = {693506},
     zbl = {0513.18006},
     language = {en},
     url = {http://archive.numdam.org/item/CTGDC_1982__23_4_397_0/}
}
TY  - JOUR
AU  - Simson, Daniel
TI  - On the structure of locally finite pure semisimple Grothendieck categories
JO  - Cahiers de topologie et géométrie différentielle
PY  - 1982
SP  - 397
EP  - 406
VL  - 23
IS  - 4
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://archive.numdam.org/item/CTGDC_1982__23_4_397_0/
LA  - en
ID  - CTGDC_1982__23_4_397_0
ER  - 
%0 Journal Article
%A Simson, Daniel
%T On the structure of locally finite pure semisimple Grothendieck categories
%J Cahiers de topologie et géométrie différentielle
%D 1982
%P 397-406
%V 23
%N 4
%I Dunod éditeur, publié avec le concours du CNRS
%U http://archive.numdam.org/item/CTGDC_1982__23_4_397_0/
%G en
%F CTGDC_1982__23_4_397_0
Simson, Daniel. On the structure of locally finite pure semisimple Grothendieck categories. Cahiers de topologie et géométrie différentielle, Volume 23 (1982) no. 4, pp. 397-406. http://archive.numdam.org/item/CTGDC_1982__23_4_397_0/

1 M. Auslander, Large modules over Artin algebras, Algebra, Topology and Category Theory, A collection of papers in honor of S. Eilenberg, Academic Press, 1976, 1-17. | MR | Zbl

2 G. Drozdowski& D. Simson, Quivers of pure semisimple type, Bull. Acad. Polon. Sci., Sér. Sc. Math. Astron. Phys. 27 (1979), 33-40. | MR | Zbl

3 P. Gabriel, Des catégories abéliennes, Bull. Soc. Math. France 90 (1962), 323-448. | Numdam | MR | Zbl

4 Z. Leszczynski & D. Simson, Note on pure semisimple Grothendieck categories and the exchange property, Bull. Acad. Polon. Sci., Sér. Sc. Math. Astron., Phys. 27 (1979), 41-46. | MR | Zbl

5 N. Popescu, Abelian categories with applications to rings and modules, Acad. P ress, 1973. | MR | Zbl

6 C.M. Ringel, Representations of K-species and bimodules, J. Algebra 41 (1976), 269-302. | MR | Zbl

7 D. Simson, On pure global dimension of locally finitely presented Grothendieck categorie s, Fund. Math. 96 (1977), 91- 116. | MR | Zbl

8 D. Simson, On pure semisimple Grothendieck categories I, Fund. Math. 100 (1978), 211- 22 2. | MR | Zbl

9 D. Simson, On pure semisimple Grothendieck categories II, Id. 110 (1980), 107. | MR | Zbl

10 D. Simson, Categories of representations of species, J. Pure & Appl. Algebra 14 (1979), 101-114. | MR | Zbl

11 D. Simson, On the structure of pure semisimple Grothendieck categories, Proc. Conf. Darstellungstheorie Endlich dimensionaler Algebren, Oberwolfach 1977.

12 M.A. Sweedler, Hopf algebras, Benjamin, New York, 1969. | MR | Zbl

13 L. Witkowski, On coalgebras and linearly topological rings, Colloq. Math. 40 1979), 207-218. | MR | Zbl